# SDR AALA202504017364

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 27,590 hours, 11,880 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: D95035
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE EMERGENCY FLOOR PROXIMITY LIGHTS INOPERATIVE FROM SEATS 28ABC TO SEATS 33ABC. FOUND CONNECTOR D95035 DISCONNECTED UNDER SEAT 28ABC. RECONNECTED, PER WDM 33-51-22. PERFORMED EMERGENCY LIGHT OPERTIONAL CHECK GOOD AT ROW 28ABC TO 33ABC, PER AMM 33-51-00.
